# SDR IXXA060076S

- Difficulty date: October 5, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND WEB CRACKED IN THE AFT CARGO COMPARTMENT STATION 1267 BETWEEN +X40 AND -Z8. REMOVED DAMAGED AREA. FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED DOUBLER AND FASTENERS FROM STATION 1265 TO 1269 BETWEEN +X40 AND -Z8. IAW DC8 SRM 53-2-0, 51-4-5, 51-1-4, AND 51-1-8.
